# SDR 9516921161

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat Sensor
- Part number: 802527
- Condition: Malfunctioned
- Location: Le Flaps
- Part time: 30,653 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE SLAT DISAGREE LIGHT AND THE TAKEOFF WARNING HORN SOUNDED.  ABORTED TAKEOFF AND RETURNED TO GATE.  ADJUSTED SLAT SENSORS AND REPLACED THE MAIN LANDING GEAR PROXIMITY CONTROL BOX.
